MathSciNet Relay Station
MathSciNet bibliographic data
MR2297885 (2007m:30054) 30F40 (30F60 57M50)
Komori, Yohei; Parkkonen, Jouni On the shape of Bers-Maskit slices. Ann. Acad. Sci. Fenn. Math. 32 (2007), no. 1, 179–198.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement